# SDR AALA20140302004

- Difficulty date: March 2, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 83,236 hours, 37,491 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED A STRONG ELEC ODOR THROUGHOUT THE ENTIRE ACFT.  ACCOMPLISHED SMOKE, FIRE & FUMES CHECKLIST, NO HELP.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT RECIRCULATION FAN.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
